# SDR PIDA20050183

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,011 hours, 27,026 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4038890948
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL INOP.  REPLACED MODE CONTROL PANEL PER MM 22-11-01.
